# SDR USAA2013052900020

- Difficulty date: May 19, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -CRACK ON SHEAR PLATE BETWEEN FR68 TO FR69, S23L.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69, S23L IAW SRM 51-42-11.
